# SDR SCNA20140919121

- Difficulty date: September 12, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,066 hours, 18,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA INBD OF L2 DOOR AT BS 967, LBL 36 HAS CORROSION ON TOP SURFACE OF BEAM .  BLENDED CORROSION IAW EA 15791 FOUND TO BE OUT OF LIMITS.
